Alert archive / Virginia / Flash Flood Warnings in 2011

Flash Flood Warning 56, NWS Baltimore/Washington

June 19, 2011Rappahannock County, Warren County, Virginia

NWS Baltimore/Washington issued this flash flood warning at Jun 19, 2011, 3:19 AM EDT for Rappahannock County, Warren County, Virginia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2011, 3:19 AM EDT (07:19 UTC)
Expired
Jun 19, 2011, 6:10 AM EDT
In force
3 hr
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Flood severity
None

Counties Rappahannock County, VA, Warren County, VA

The radar

The Sterling radar (KLWX), 65 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 7.3 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2011-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2011-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

810 
WGUS51 KLWX 190719
FFWLWX
VAC157-187-191115-
/O.NEW.KLWX.FF.W.0056.110619T0719Z-110619T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
319 AM EDT SUN JUN 19 2011

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL RAPPAHANNOCK COUNTY IN NORTHWEST VIRGINIA...
  CENTRAL WARREN COUNTY IN NORTHWEST VIRGINIA...

* UNTIL 715 AM EDT

* AT 312 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...HAPPY 
CREEK...LEACH RUN...INDIAN RUN...FLINT RUN AND SMITH CREEK.

DOPPLER RADAR ESTIMATES INDICATE ONE TO TWO INCHES OF RAIN HAS 
ALREADY FALLEN OVER THE AREA. ADDITIONAL RAINFALL AMOUNTS OF ONE 
INCH ARE POSSIBLE IN THE WARNED AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3886 7830 3896 7829 3891 7817 3885 7815
      3879 7817 3880 7821

$$

JRK
2 follow-up statements
535 
WGUS71 KLWX 190843
FFSLWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
443 AM EDT SUN JUN 19 2011

VAC157-187-191115-
/O.CON.KLWX.FF.W.0056.000000T0000Z-110619T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RAPPAHANNOCK VA-WARREN VA-
443 AM EDT SUN JUN 19 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 AM EDT FOR
CENTRAL WARREN AND NORTH CENTRAL RAPPAHANNOCK COUNTIES...

AT 440 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE 
HEAVIEST RAIN HAS MOVED OUT OF THE WARNING AREA. HOWEVER... 
ADDITIONAL MODERATE RAIN AND THE RUNOFF FROM THE HEAVY RAINFALL 
OVERNIGHT WILL CONTINUE THE THREAT OF FLASH FLOODING DURING THE 
EARLY MORNING.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ARCO... 
RIVERSIDE AND KARO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3886 7830 3896 7829 3891 7817 3885 7815
      3879 7817 3880 7821

$$

JRK
049 
WGUS71 KLWX 191010
FFSLWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
610 AM EDT SUN JUN 19 2011

VAC157-187-191019-
/O.CAN.KLWX.FF.W.0056.000000T0000Z-110619T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RAPPAHANNOCK VA-WARREN VA-
610 AM EDT SUN JUN 19 2011

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL WARREN AND
NORTH CENTRAL RAPPAHANNOCK COUNTIES...

THE IMMEDIATE THREAT OF FLASH FLOODING HAS SUBSIDED.

LAT...LON 3886 7830 3896 7829 3891 7817 3885 7815
      3879 7817 3880 7821

$$

JRK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 8:00 PM EDT, 7 hours 19 minutes earlier.

Area forecast discussion, Jun 18, 8:00 PM EDT, 7 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
800 PM EDT SAT JUN 18 2011

.SYNOPSIS...
AN ACTIVE WEATHER PATTERN WILL CONTINUE INTO EARLY NEXT WEEK...AS
A STALLED FRONTAL BOUNDARY INTERACTS WITH A SERIES OF
SHORTWAVES. A RETURN OF HOT CONDITIONS THROUGH MIDWEEK WITH
BUILDING HIGH PRESSURE...THEN A COLD FRONT IMPACTS THE REGION LATE
NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
CURRENT ANALYSIS SHOWS A COLD FRONT OVER PENNSYLVANIA THIS
EVENING. A PRESSURE TROUGH REMAINS OVER OUR AREA WHILE AN UPPER-
LEVEL DISTURBANCE MOVES THROUGH THE OHIO VALLEY. SCATTERED SHOWERS
AND T-STORMS DEVELOPED ACROSS THE SHENANDOAH VALLEY NEAR THE
PRESSURE TROUGH THIS AFTERNOON. THIS ACTIVITY WILL WEAKEN A BIT
THIS EVENING DUE TO THE LOSS OF DAYTIME HEATING.

HOWEVER...THE UPPER-LEVEL DISTURBANCE IS EXPECTED TO PASS THROUGH
THE AREA OVERNIGHT WHILE THE COLD FRONT STALLS OUT NEAR NORTHERN
VIRGINIA. WARM AND HUMID CONDITIONS AHEAD OF THE FRONT WILL
PROVIDE LIMITED INSTABILITY OVERNIGHT. THE COMBINATION OF THE
INSTABILITY ALONG WITH FORCING FROM THE UPPER- LEVEL DISTURBANCE
WILL LIKELY TRIGGER SHOWERS AND THUNDERSTORMS ESPECIALLY ACROSS
CENTRAL VIRGINIA INTO LOWER SOUTHERN MARYLAND AFTER MIDNIGHT. HAVE
BUMPED UP POPS ACROSS THESE AREAS. INSTABILITY AND SHEAR SHOULD BE
LIMITED ENOUGH TO PREVENT WIDESPREAD SEVERE T-STORMS FROM
OCCURRING. HOWEVER...GUSTY WINDS...SMALL HAIL AND LOCALLY HEAVY
RAINFALL CANNOT BE RULED OUT IN SOME OF THE STRONGER STORMS.
CONVECTION WILL BE LESS WIDESPREAD FURTHER NORTH WITH LITTLE OR NO
PRECIPITATION EXPECTED ACROSS NORTHEASTERN MARYLAND WHERE THE
ATMOSPHERE WILL BE MORE STABLE.

MIN TEMPS WILL RANGE FROM THE LOWER 60S IN THE POTOMAC HIGHLANDS
TO THE LOWER 70S ACROSS LOWER SOUTHERN MARYLAND.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
12Z NAM/GFS DEVELOP A LOW ALONG THE STATIONARY FRONT OVER SE VA
LATE TONIGHT THROUGH SUNDAY. THE GFS IS MORE
AGGRESSIVE...SUGGESTING QUITE A RAINMAKER ACROSS THE SERN SECTIONS
OF THE CWA. HOWEVER...N-SIDE PRECIP IS ALMOST ALWAYS OVERDONE IN
THESE SITUATIONS /THOUGH THEY ARE MORE OF A COOL SEASON
FEATURE/. GIVEN NELY LLVL FLOW...SCATTERED SHOWERS WERE ADDED TO
THE SUNDAY MORNING GRIDS. AFTERNOON ACTIVITY LOOKS AGAIN BEST OVER
THE SWRN SECTIONS...WHERE SCATTERED THUNDERSTORMS WERE INCLUDED.
MAX TEMPS MUCH LOWER THAN PREVIOUSLY ADVERTISED...GIVEN THE CLOUDS
AND NELY FLOW FROM THE DEVELOPING LOW. EXPECT LOW TO MID 80S EAST
OF THE BLUE RIDGE...MID 80S KCHO AND WEST.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
A WARM FRONT WILL LIFT THROUGH THE AREA MONDAY...ALLOWING FOR A HOT
MID WEEK WITH TEMPS IN THE MID 90S TUE AND WED. 850 MB TEMPS ARE
FORECAST TO BE 20-22C. THAT WILL BRING THE POTENTIAL FOR HEAT
ADVISORIES AND WILL BE MENTIONED IN OUR HAZARDOUS WEATHER OUTLOOK.
HOWEVER WITH THE HOT AIRMASS OVER US...SHOULD BE JUST SCT TO
ISOLATED TSTMS DURING THE EARLY TO MID WEEK. A COLD FRONT SLOWLY
MOVING THRU THU AND FRI WILL BRING A BETTER CHANCE OF TSTMS AND
SOMEWHAT COOLER TEMPS.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
VFR CONDITIONS EXPECTED ACROSS THE TERMINALS THIS EVENING.
SCATTERED SHOWERS AND T-STORMS MAINLY ACROSS KCHO AND KMRB ARE
EXPECTED EARLY THIS EVENING.

AN UPPER-LEVEL DISTURBANCE MAY BRING MORE WIDESPREAD CONVECTION
LATE TONIGHT INTO SUNDAY ESPECIALLY ACROSS THE SOUTHERN
TERMINALS...KCHO...KIAD AND KDCA. SUBVFR CIGS/VSBYS ARE POSSIBLE
IN ANY SHOWERS OR T-STORMS. MORE POP UP T-STORMS ARE EXPECTED
SUNDAY AFTERNOON BEHIND THIS SYSTEM. THE BEST CHANCE FOR T-STORMS
SUNDAY AFTERNOON WILL BE ACROSS KCHO AND KMRB.

ISOLATED TO SCATTERED TSTMS WILL BE THE MAIN AVIATION THREAT FOR THE
UPCOMING WEEK WITH THE BEST CHANCES THU.

&&

.MARINE...
AN UPPER-LEVEL DISTURBANCE WILL PASS THROUGH THE WATERS LATE
TONIGHT INTO SUNDAY. SHOWERS AND SCATTERED THUNDERSTORMS ARE
EXPECTED WITH THIS SYSTEM ESPECIALLY ACROSS THE LOWER TIDAL
POTOMAC RIVER AS WELL AS THE MIDDLE AND LOWER PORTIONS OF THE BAY.
ACTIVITY WILL BE LESS WIDESPREAD BEHIND THIS SYSTEM SUNDAY
AFTERNOON...BUT AN ISOLATED SHOWER/T-STORM CANNOT BE RULED OUT.

WINDS SHOULD REMAIN BELOW SCA LVLS THRU ERY NEXT WEEK ALTHOUGH SLY
CHANNELING MAY YIELD HIGHER GUSTS NEAR 15 KT TUE AND WED.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...NONE.

&&

SYNOPSIS...BAJ
NEAR TERM...BAJ
SHORT TERM...BAJ
LONG TERM...CAS
AVIATION...BAJ/BJL/CAS
MARINE...BAJ/BJL/CAS
Hazardous weather outlook, Jun 18, 8:46 PM EDT, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
846 PM EDT SAT JUN 18 2011

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
191015-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
846 PM EDT SAT JUN 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HOT AND HUMID AIR WITH AFTERNOON TEMPERATURES FORECAST TO BE IN
THE MID 90S WILL BRING THE POSSIBILITY OF HEAT ADVISORIES ON
TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-191015-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
846 PM EDT SAT JUN 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TONIGHT

SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. HEAVY
RAIN FROM SCATTERED THUNDERSTORMS MAY LEAD TO LOCALIZED FLASH
FLOODING ACROSS THE POTOMAC HIGHLANDS INTO CENTRAL VIRGINIA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 19, 12:32 AM EDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1232 AM EDT SUN JUN 19 2011

VAZ039-190530-
MADISON VA-
1232 AM EDT SUN JUN 19 2011

...HEAVY SHOWERS WILL CONTINUE TO AFFECT MADISON COUNTY...

AT 1230 AM EDT...DOPPLER RADAR INDICATED SHOWERS PRODUCING HEAVY
DOWNPOURS OVER MADISON COUNTY. DOPPLER RADAR ESTIMATES INDICATE ONE
TO ONE AND A HALF INCHES OF RAIN HAS FALLEN OVER THE AREA. AN
ADDITIONAL ONE INCH OF RAIN IS POSSIBLE WITH THESE SLOW MOVING
SHOWERS. THIS HEAVY RAINFALL WILL LEAD TO PONDING ON ROADWAYS AND
REDUCED VISIBILITIES TO BELOW ONE MILE.

LOCATIONS IMPACTED INCLUDE MADISON...ETLAN AND SYRIA.

IF HEAVY RAINFALL CONTINUES OVER THE AREA...A FLASH FLOOD WARNING
MAY BE NECESSARY OVERNIGHT.

&&

LAT...LON 3839 7839 3854 7838 3859 7829 3844 7813
      3843 7813 3834 7822
TIME...MOT...LOC 0425Z 280DEG 2KT 3844 7826

JRK
Special weather statement, Jun 19, 3:10 AM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
310 AM EDT SUN JUN 19 2011

VAZ030-040-190800-
RAPPAHANNOCK VA-WARREN VA-
310 AM EDT SUN JUN 19 2011

...HEAVY SHOWERS AND STORMS TO CONTINUE ACROSS RAPPAHANNOCK AND
WARREN COUNTIES...

AT 308 AM EDT...DOPPLER RADAR INDICATED SHOWERS AND EMBEDDED
THUNDERSTORMS PRODUCING HEAVY DOWNPOURS OVER WARREN AND NORTHWEST
RAPPAHANNOCK COUNTIES. DOPPLER RADAR ESTIMATES INDICATE ONE TO ONE
AND A HALF INCHES OF RAIN HAS ALREADY FALLEN OVER THE AREA. AN
ADDITIONAL ONE-HALF TO ONE INCH OF RAIN IS POSSIBLE WITH THESE SLOW
MOVING SHOWERS. THIS HEAVY RAINFALL WILL LEAD TO PONDING ON ROADWAYS
AND REDUCED VISIBILITIES TO BELOW ONE MILE.

LOCATIONS IMPACTED INCLUDE FRONT ROYAL...ARCO AND RIVERSIDE.

IF HEAVY RAINFALL CONTINUES OVER THE AREA...A FLASH FLOOD WARNING
MAY BE NECESSARY EARLY THIS MORNING.

&&

LAT...LON 3898 7828 3893 7811 3878 7817 3880 7830
TIME...MOT...LOC 0705Z 199DEG 3KT 3888 7819

JRK

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 12:32 AM EDTSpecial Weather StatementLWXMadison58 min
Jun 19, 3:10 AM EDTSpecial Weather StatementLWXWarren50 min
Jun 19, 4:28 AM EDTSpecial Weather StatementLWXSpotsylvania47 min
Jun 19, 4:56 AM EDTFlash Flood WarningLWXSpotsylvania110 min
Jun 19, 6:42 PM EDTFlash Flood WatchLWXClarke, Frederick, Greene, Highland, Madison, Nelson and 10 more10 hr
Jun 19, 7:21 PM EDTSmall Craft AdvisoryLWX19 hr

Nearby

Flash Flood Warnings in Virginia, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.